# SDR CIEA200800001

- Difficulty date: January 2, 2008
- Submitted: April 24, 2008
- Operation: Air carrier
- Aircraft: N717EB
- Make and model: Lear 55LEAR
- Aircraft serial: 016
- Aircraft time: 9,636 hours, 6,908 cycles
- Engine: Garrtt TFE731*
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 24409135
- Condition: Deteriorated
- Location: Rt Engine
- Part time: 9,636 hours, 6,908 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

THE MASTER CAUTION SYSTEM AND RT ENGINE FIRE WARNING LIGHTS ILLUMINATED NEAR THE TOP OF THE CLIMB.  THRUST REDUCTION EXTINGUISHED THE LIGHTS.  AFTER SOME CONSIDERATION, THRUST WAS THEN SLOWLY ADDED TO AN APPROXIMATE CRUISE SETTING.  AFTER ONE MINUTE AT THE CRUISE SETTING, THE LIGHTS ILLUMINATED AGAIN.  REDUCTION OF THE THRUST RESULTED IN THE LIGHTS EXTINGUISHING.  ENGINE WAS KEPT AT IDLE POWER DURING DIVERSION TO ALTERNATE SUITABLE AIRPORT.  LIGHT NEVER ILLUMINATED AGAIN.  MAINT CHECKED SYS AND DETERMINED THE ENG TAIL PIPE SECTION OF FIRE LOOP WAS BREAKING DOWN AND ALLOWING A FALSE FIRE WARNING.  AS OF THIS REPORT THE FIRE LOOP WAS NOT YET REPLACED.  THE ACTUAL TIME AND CYCLES ON THE FIRE LOOP IS BEING INVESTIGATED AS THIS IS NOT A NORMAL STATUS TRACKED ITEM.
